Drug-Induced Liver Disease - Describe Your Experience

Not ready to share? Read other Patient Comments

The symptoms of drug-induced liver disease can vary greatly from patient to patient. What were your symptoms at the onset of your disease?

Share your story with others:

MedicineNet appreciates your comment. Your comment may be displayed on the site and will always be published anonymously.Patient Comments FAQs

Enter your Comment

Tell us a bit about your background to make your comments more useful to other MedicineNet users. (Optional)

Screen Name: *

Gender of Patient: Male Female

Age Range of Patient:

I am a: Patient Caregiver


* Screen Name will appear next to the published comment. Please do not include your full name or email address.

By submitting your comment, and other materials (collectively referred to as a "Submission") to MedicineNet, you grant MedicineNet permission to use, copy, transmit, publish, display, edit and modify your Submission in connection with its Web site. MedicineNet will not pay you for your Submission. You represent that you have all rights necessary for MedicineNet to use your Submission as set forth above.

Please keep these guidelines in mind when writing your comment:

  • Please make sure you address the question asked.
  • Due to the overwhelming number of comments received, not all comments will be published.
  • When selecting comments to publish, our staff will choose those that are educational and complement the topic. Please try to stay on topic.
  • Your comment may be edited. We would typically edit comments to make them clearer and more readable. We will remove personal information such as last names, email and web addresses, and other potentially harmful information.
  • We will not notify you if your comment has been published. We suggest that you check back on the topic article regularly.
  • We do not provide medical or healthcare advice, treatment, or diagnosis.

Thank you for participating!


I have read and agree to abide by the MedicineNet Terms and Conditions and the MedicineNet Privacy Policy (required).

To prevent our systems from spam, please complete the following prior to submitting your comment.

Please select the white triangle:

What is drug-induced liver disease?

Drug-induced liver diseases are diseases of the liver that are caused by physician-prescribed medications, over-the-counter medications, vitamins, hormones, herbs, illicit ("recreational") drugs, and environmental toxins.

Return to Drug-Induced Liver Disease

See what others are saying

Comment from: TCB, 35-44 Male (Patient) Published: September 02

I was prescribed Diclofenac Sod 75mg and had side affect dark urine and I took about 10 pills. I went for something else now stressed about an elevated bilirubin and I also stop taking Simvastatin. I will change diet and exercise to lower cholesterol. I am still under going tests, but this is not worth the side affects.

Was this comment helpful?Yes
Comment from: ehvmensa, 55-64 Male (Patient) Published: March 17

I had been diagnosed with hepatitis as a teen in the 70s and received treatment for it at the time. Not knowing any dangers associated with drinking I drank all my life. Then with a sore shoulder I was prescribed Voltaren (diclofenac sodium) and took 1 dose. I became violently ill, taking on all the adverse reactions I found on it. It caused my kidney and liver to fail. My kidney came back but I am on the transplant list for my liver. Always read the possible reactions to a drug before taking it.

Was this comment helpful?Yes

STAY INFORMED

Get the latest health and medical information delivered direct to your inbox!